# SDR 9704629995

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REPAIRED SHORT AT WIRING CONNECTOR.  ALSO, REPLACED DEPLETED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
